# SDR CA141029009

- Difficulty date: October 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 30 hours
- Engine: Ge CT78A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fan
- Part number: 9265004900
- Condition: Unserviceable
- Location: Heat Exchanger
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) HYD FAN INOPERATIVE.  DISCOVERED ON GROUND RUNS. FAN SPINNING BUT NO AIRFLOW INDICATION.
